MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS LTD RESURFACING FEMORAL HEAD 40MM; PROSTHESIS, HIP, FEMORAL, RESURFACING

SMITH & NEPHEW ORTHOPAEDICS LTD RESURFACING FEMORAL HEAD 40MM; PROSTHESIS, HIP, FEMORAL, RESURFACING
Catalog Number 74123140
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 06/25/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery of the femoral head only was performed due to femoral neck fracture 11 days post-op.The acetabular cup remained implanted.

Brand Name
RESURFACING FEMORAL HEAD 40MM
Common Device Name
PROSTHESIS, HIP, FEMORAL, RESURFACING
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS LTD
aurora house
spa park
leamington spa CV31 3HL
UK  CV31 3HL
MDR Report Key6724122
Report Number3005975929-2017-00219
Device Sequence Number16403967
Product Code KXA
UDI-Device Identifier03596010552402
UDI-Public03596010552402
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Catalogue Number74123140
Device Lot Number08BW15808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETABULAR CUP, PART # (B)(4), LOT # NI
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR